An extremum problem for polynomials

I. J. Schoenberg; Gabor Szegö

Compositio Mathematica (1959-1960)

  • Volume: 14, page 260-268
  • ISSN: 0010-437X

How to cite


Schoenberg, I. J., and Szegö, Gabor. "An extremum problem for polynomials." Compositio Mathematica 14 (1959-1960): 260-268. <>.

author = {Schoenberg, I. J., Szegö, Gabor},
journal = {Compositio Mathematica},
keywords = {approximation and series expansion},
language = {eng},
pages = {260-268},
publisher = {Kraus Reprint},
title = {An extremum problem for polynomials},
url = {},
volume = {14},
year = {1959-1960},

AU - Schoenberg, I. J.
AU - Szegö, Gabor
TI - An extremum problem for polynomials
JO - Compositio Mathematica
PY - 1959-1960
PB - Kraus Reprint
VL - 14
SP - 260
EP - 268
LA - eng
KW - approximation and series expansion
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.